On the Dynamics of a Nonautonomous Predator-Prey Model with Hassell-Varley Type Functional Response
Yan Zhang,
Shujing Gao and
Kuangang Fan
Abstract and Applied Analysis, 2014, vol. 2014, 1-12
Abstract:
The dynamic behaviors of a nonautonomous system for migratory birds with Hassell-Varley type functional response and the saturation incidence rate are studied. Under quite weak assumptions, some sufficient conditions are obtained for the permanence and extinction of the disease. Moreover, the global attractivity of the model is discussed by constructing a Lyapunov function. Numerical simulations which support our theoretical analysis are also given.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/864678.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/864678.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:864678
DOI: 10.1155/2014/864678
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().